hamsterserver.com :: demented rodent gaming

Please login or register.

Login with username, password and session length
Advanced search  

News:

Brits Warned Of Seagulls Across The UK 'Tripping On Acid'

Author Topic: When you're a doctor, even the UI is against you.  (Read 453 times)

Undergrid

  • Administrator
  • Captain
  • *****
  • Karma: +3/-0
  • Posts: 1534
When you're a doctor, even the UI is against you.
« on: June 18, 2014, 10:33:24 AM »

So I've been having a bit of a problem when I buff people.  When I apply a buff pack, I get the following three messages (or similar, I can't remember the exact wording):

  • You have enhanced <target>'s <stat> by <value>
  • You must wait before you can apply another enhancement.
  • You can now apply another enhancement.

Each message is separated from the previous by a few seconds. 

I thought nothing of it until I attempted to use Havla, a food that speeds up your Heal Recovery Reduction (reduces time between heals or buff packs) when the second message turned into:

  • You reapply <target>'s enhancement.

Worse, the buff pack I was using (which of course happened to be the most expensive I had) had it's use count reduced by two!

So I've been asking around some other doctors and last night got an answer.  I generally have two chat windows open, one for Spatial and one for Guild Chat, and this apparently causes the double application of buff packs.    :panic::cop: :psyduck:

So when you're out there cursing some Graul or Squill (or in some cases kreetle, not naming any names) for attacking you, remember it's the ui that's attacking us docs.
Logged
Quote
In the force if Yoda's so strong, construct a sentence with words in the proper order then why can't he?
 

Page created in 0.057 seconds with 21 queries.